# SDR SWIA202164467

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LOWER FLANGE OF FRAME IS CORRODED, FS319.00. (MARKED)   (C CHECK RO 2/17/2022)   REMOVED CORROSION ATFS310.00 LOWER FRAME SECTOR BETWEEN STGR26L AND STGR 27 REF CRJ700 SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS IS .050" REF CRJ700 SRM 53-21-06-001-002-A01. REMAINING MATERIAL THICKNESS AFTER BLENDING IS .050". REMOVED MATERIAL DID NOT DECREASE THICKNESS BELOW MANUFACTURE TOLERANCES. BLEND IS WITHIN LIMITS REF CRJ700 SRM 53-21-06-101-002-A01
